Health knowledge made personal
Join this community!
› Share page:

I'm suffering from citalopram withdrawal due to not being able to get a prescription for a week.


Posted by charlotteberry

I'm very weepy, angry, depressed as well as very dizzy and uncoordinated. Is there anything I can do to help until I get my scrip filled?
 
Answers (1)
Sort by: Newest first | Oldest first
well, dear, there is nothing you can do honestly...just live this through and wait...sooner or later you will feel better. I'd advise you to always have some pills of citalopram at home for urgent cases like this one. You could buy generic citalopram online and keep it in your first aid box;) check it here http://drugs-pro.com/antidepressant/citahexal.html
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: